MathSciNet Relay Station
MathSciNet bibliographic data
MR311630 (47 #192) 12F20
Kime, Linda Almgren Purely inseparable, modular extensions of unbounded exponent. Trans. Amer. Math. Soc. 176 (1973), 335–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement